# SDR IPXA12571747

- Difficulty date: February 1, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N10962
- Condition: Corroded
- Location: Bs 1300 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO PIT BS 1300 S27R, RBL 21 HAS CORROSION ON NUTPLATE CHANNEL AND SHEAR TIE.  FABRICATED AND REPLACED SHEAR TIE AND NUTPLATE STRIP IAW DWG 146N1096 AND SRM 51-40-02.
